MathSciNet Relay Station
MathSciNet bibliographic data
MR476695 (57 #16254) 12A40 (12A35)
Davis, Daniel Computing the number of totally positive circular units which are squares. J. Number Theory 10 (1978), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement